# SDR SWIA202402270005

- Difficulty date: February 25, 2024
- Submitted: February 27, 2024
- Operation: Air carrier
- Aircraft: N203SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000625
- Aircraft time: 18,433 hours, 10,781 cycles
- System (JASC): 3800 · Water and Waste System
- Part: Faucet
- Part number: UNKNOWN
- Condition: Leaking
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

D; FORWARD LAV FAUCET LEAKING BEHIND SINK.C; MEL 38-10-0ACAT: "C" DUE 3/6**** DUE TO ODI EVENT****MANAGEMENT APPROVAL IS REQUIRED VIA MXC SUPERVISOR PRIOR TO RETURN TO SERVICE AFTER CLEARING THIS DEFERRAL. **** (FLIGHT 5618 FILED CLOSED)FEB 25, 2024  STATION: DEN--UPON ARRIVAL FOUND LEAK TO BE COMING FROM FORWARD LAVATORY FAUCET CONNECTIONS, ISOLATED THE LEAK TO THE FAUCET FITTING BEHIND THE WALL. CONFIRMED LEAK IS CONTAINED TO THE FORWARD LAVATORY AREA AND NO WHERE ELSE. DEFERRED FORWARD LAV POTABLE WATER SYSTEM REF ERJ 175 MEL 38-10-0A, PLACARDS INSTALLED AND MX ACTIONS COMPLIED WITH. VERIFIED NO FURTHER LEAKS ONCE MANUAL SHUTOFF VALVE WAS SWITCHED OFF, NO FURTHER DEFECTS FOUND.
